# SDR SWAA021615

- Difficulty date: July 21, 2002
- Submitted: July 26, 2002
- Operation: Air carrier
- Aircraft: N667SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23063
- Aircraft time: 58,683 hours, 38,373 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Shear Tie
- Part number: 6546529
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND SHEAR TIES CORRODED (2 EA) AT BS 460, BETWEEN STR 26L AND 27L AND BS 787, BETWEEN STR'S 26L AND 27L.  REPAIRED SHEAR TIES PER SRM.
